# SDR MEX2002054

- Difficulty date: March 1, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 95901
- Condition: Failed
- Location: Horiz Stab
- Part time: 4,267 hours, 2,813 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 420 - MEX-MID - CABIN CREW REPORTED PRIMARY LONGITUDINAL TRIM O/S, AIRCRAFT WAS REPAIRED IN THE HANGAR FACILITIES.  PRIMARY TRIM WAS REPLACED AND TESTS WERE PERFORMED IAW M/M 27-40-01.  (M)
